# SDR AALA20150129003

- Difficulty date: January 3, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 60,033 hours, 7,311 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED BETWEEN FS 1445 & 1557 AT LBL 74.  REPAIRED SEAT TRACK IAW EA 53-038135.
